American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Isroil A. Ikromov and Detlef Müller. On adapted coordinate systems. Trans. Amer. Math. Soc. 363 (2011) 2821-2848. MR 2775788.
Abstract, references, and article information   
View Article: PDF

[2] V. P. Burskii. Boundary properties of solutions of differential equations and general boundary-value problems. Trans. Moscow Math. Soc. 68 (2007) 163-200. MR 2429270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roger Chalkley. Basic global relative invariants for homogeneous linear differential equations. Memoirs of the AMS 156 (2002) MR 1880800.
Book volume table of contents   

[4] Antonio Bove and David S. Tartakoff. Propagation of Gevrey Regularity for a Class of Hypoelliptic Equations. Trans. Amer. Math. Soc. 348 (1996) 2533-2575. MR 1340171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Abramowich. Some applications of generalized exponentials to partial differential equations . Proc. Amer. Math. Soc. 89 (1983) 239-245. MR 712630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ray Redheffer and Wolfgang Walter. Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes. Bull. Amer. Math. Soc. 82 (1976) 899-902. MR 0457925.
Abstract, references, and article information   
View Article: PDF

[7] Robert Rubinstein. Examples of nonsolvable partial differential equations . Trans. Amer. Math. Soc. 199 (1974) 123-129. MR 0380082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George R. Sell. A note on almost periodic solutions of linear partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 428-430. MR 0315255.
Abstract, references, and article information   
View Article: PDF

[9] B. Roth. Finitely generated submodules of differentiable functions. II. Bull. Amer. Math. Soc. 79 (1973) 216-218. MR 0310608.
Abstract, references, and article information   
View Article: PDF

[10] Kuang-ho Chen. Symmetrization of distributions and its application. II. Liouville type problem in convolution equations . Trans. Amer. Math. Soc. 171 (1972) 179-194. MR 0630201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Chester C. Camp. Expansions in terms of solutions of partial differential equations. II. Multiple Birkhoff series . Trans. Amer. Math. Soc. 25 (1923) 338-342. MR 1501250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1